×

zbMATH — the first resource for mathematics

Espaces de Banach non archimédiens. (French) Zbl 0193.40901

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] GRUSON (L.) . - Catégories d’espaces de Banach ultramétriques , Bull. Soc. math. France, t. 94, 1966 , p. 287-299. Numdam | MR 36 #1957 | Zbl 0149.34801 · Zbl 0149.34801
[2] HELLER (A.) . - Homological algebra in abelian categories , Annals of Math., Series 2, t. 68, 1958 , p. 484-525. MR 20 #7051 | Zbl 0084.26704 · Zbl 0084.26704
[3] INGLETON (A.W.) . - The Hahn-Banach theorem for non-Archimedean valued fields , Proc. Cambridge phil. Society, t. 48, 1952 , p. 41-45. MR 13,659d | Zbl 0046.12001 · Zbl 0046.12001
[4] MONNA (A.F.) et SPRINGER (T.A.) . - Sur la structure des espaces de Banach non archimédiens , Proc. Kon. nederl. Akad. van Wet., t. 68, 1965 , p. 602-614. MR 32 #4516 | Zbl 0127.06502 · Zbl 0127.06502
[5] PUT (M. VAN DER) et TIEL (J. VAN) . - Espaces nucléaires non archimédiens , Proc. Kon. nederl. Akad. van Wet., t. 70, 1967 , p. 556-561. MR 37 #4550 | Zbl 0156.13201 · Zbl 0156.13201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.